Affordable Access

Publisher Website

On the construction of Miura type transformations by others of this kind

Authors
Journal
Physics Letters A
0375-9601
Publisher
Elsevier
Publication Date
Volume
173
Issue
1
Identifiers
DOI: 10.1016/0375-9601(93)90086-f

Abstract

Abstract Miura type transformations and nonlinear evolution scalar and vector equations related by these transformations are considered. It is shown how to construct other such transformations and equations, using the given ones.

There are no comments yet on this publication. Be the first to share your thoughts.